a nine year old girl with history of cough, high grade fever since 4 months with chills and rigor with pain in body with h/o epistaxis with hb- 4 ,platelet count 26000 tlc 17700 chest b/l ronchi . on Att for abdominal Koch's. pallet with tachycardia. ps- anisopoikilocytosis macrocytic anaemia. h/o multiple joint pain. petechiae all over face since 5 days. USG Abdomen shows hepatomegaly. CERVICAL ADENITIS tender. likely d/d and management.

(Edited)

30 Likes

LikeAnswersShare

I agree with Dr. Javed Iqbal Khan sir

Why its hemolytic? What about retics?if high then can be coined hemolytic. Is it coined on the basis of direct coombs +ve . What about macrocytic anemia.vit b12 & folic acid is required to be done. Leukemia is high possibility as platelet is very low along with extremely low hb. Cxr regionally shows miliary nodules but lymph nodes r not enlarged. Cough .fever for long time and tender nodes along with hepatomegaly with such cxr could result from sarcoidosis though cxr lacks lnadenopathy. What about spleen ?not mentioned.it must be enlarged in this scenario but not mentioned means autosplectomy could be the reason.so sickle cell could be the possibilty for it. Mycoplasma infection or pneumonia could be cause of cough with coombs +ve hemolysis. Ebv too could lead to such presentation. Why att was initiated?could be a mistake as underlying pathology is much grave at present. So pl ivestigate accord to finally conclude.and keepupdated. Its really a mind boggling case.thanks dr abhishek.

Good information
0

Coombs direct (++)

Agree with dr javaid iqbal

She's having ronchi in chest and pedal oedema with peri orbital oedema. High Fever which is not subsiding.

?vasculitis?drug induced?lymphoma

Stabilize the child first Packed Red cells at least 2 to 3 units Give Platelet concentrates 4 units to keep Platelets above 50 thousands. Continue ATT. B12 & Folic Acid Levels.. Iron Profile Blood. Cultures Abdominal kocks with secondary infections Look for Widal & Brucellosis.. Dual Deficiency Anemia with Hepatomegaly..

Coombs direct (++)
0

View 9 other replies

D/d? Evans syndrome ? ATT(DRUG) induced hemolysis ? Any role of steroid in treatment

Cause of high fever? Lymphadenopathy? I have sent her fnac of lymph node. ANA NEG-
1

Stopping of ATT would definitely help if it's drug induced hemolytic anemia so we can stop ATT for 2 weeks.

What about liver enzymes?
0

View 2 other replies

Load more answers

Cases that would interest you